# SDR SWAA2024101634460

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 LOCATED AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-565247<[01] TOOL USED ON STEP 3:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103;DUE DATE:10-JUN-25.;[02] TOOL USED ON STEP 4:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103;DUE DATE:10-JUN-25.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 PARAGRAPH 4.M TO R. FIGURE: 202 SHEET: 1 AND FIGURE: 202 SHEET: 4 SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3 PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFF BELOW. RII VERIFIED
